# SDR FDEA201311042679

- Difficulty date: November 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 92,096 hours, 17,292 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7545U2
- Condition: Corroded
- Location: Bs 1249-1289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28R FOUND CORRODED BETWEEN BS 1249 AND 1289.  LONGERON REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 118.
